# SDR ASAA2012112893382

- Difficulty date: November 28, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 22,619 hours, 7,117 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400761050
- Condition: Damaged
- Location: Nr 2 Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ENGINE FAN BLADE INSPECTION ON NR 2 ENGINE, FOUND NR 6 FAN DUCT PANEL WITH A PULLED THRU FASTENER, REF AMM 72-23-07.  ACFT GROUNDED.  R & R NR 6 FAN DUCT PANEL REF AMM 72-23-07.
